# SDR UPS01235221

- Difficulty date: February 19, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, NR 2 ENG INLET S-DUCT INNER SKIN HAS APPROX 3 INCH CIRCUMFERENTIAL CRACK APPROX 104 INCHES FROM AFT EDGE AT 3 O''CLOCK.  CUT OUT DAMAGE AREA.  INSTALLED REPAIR.
